# SDR USAA2014063000036

- Difficulty date: June 27, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N948UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000081
- Aircraft time: 15,402 hours, 12,490 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Shear Pin
- Part number: 19015180403
- Condition: Loose
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT PYLON LOWER LINK OTBD FITTING SHEAR PIN LOCKNUT LOOSE.  ACCOMPLISHED A RE-TORQUE OF THE LT PYLON LOWER LINK OTBD FITTING SHEAR PIN LOCKNUT & APPLIED THE APPROPRIATE SAFETIES.
